# SDR AALA970858

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION INSIDE STR 29L AT BS 1113.  REMOVED CORROSION PER 51-10-06 AND REPLACED PER SRM 53-10-3 FIG NR 1.  TST:  46,083 HOURS.  CYCLES:  23,083.  (X)
